View Full Version : Is the bad peak of a 2 day (vyvanse) binge over or am i still at risk?


atlantakevin
10-12-13, 03:28 PM
Hi, long story short, i've been taking 60 to 80mg for the past week. I have ADD and Chronic Fatigue. I had been off ADD medicine for a year because i lost insurance. Anyways since starting the vyvanse things had been going good but 2 days ago i got depressed, bored, etc.....long story short in a 16 hour period i probably took 160mg of vyvanse that doesn't include probably taking 80mg for work the day before. Anyways the 16 hour binge of 140mg stopped yesterday around 6am. Then around 11am i decided to take one more 20mg, about 30 minutes later while laying down my heart start racing i became very light headed, my walk to the kitchen to get something to drink was very scary because i was so dizzy. After praying on my knees for several minutes the heart rate seemed to return to normal but for the next 4 or 5 hours i laid in bed scared having light headed spells by the minute, after a few hours i fell a sleep, woke up, ate, drank some water and powerade's. Browsed the internet and fell asleep again, i got about 10 hours of sleep. I woke up and thought i was cured but have been getting light headed and dizzy periodically during the day. Sometimes walking sometimes laying down. One hour i seem better then the light headed symptom comes back. I decided to go smoke a cigarette......bad idea after 30 seconds i rushed back inside, i started breathing fast and felt like i was going to pass out. I made it to my bed, laid down ate a banana and sipped a powerade. The heavy breathing stopped after a minute, i've got up to go to the bathroom and kitchen a few times since then and feel better. But, now I have to be at work in about an hour...I have to work 12 hours (13 with lunch break) do you guys think i'll be alright? I just started so i can't call in, i've been getting through these long shifts with red bulls or vyvanse.....i can't do either one tonight, so any advice? And most importantly do you think the peak of the negative effects are over? like if i don't take anymore vyvanse, caffeine, or cigarettes do you think my body will return to normal and i'll be alright driving to work and being on my feet all night at work?


do you think what happened yesterday (breathing hard, dizzy and light headed) was about to be a heart attack, dehydration, stroke, panic or what??? and once again do you think the worst is over? Its been about 27 hours since i took any vyvanse.....is the bulk out of my system, i know it releases different from xr and instant adderalls but do you think i'm ok or could something serious still happen? Thanks and sorry for all the questions. I have definitely learned my lesson, that was a scary feeling.

dvdnvwls
10-12-13, 04:02 PM
Sorry for starting with a question - but I just want to be clear before starting - who prescribed your Vyvanse?

atlantakevin
10-12-13, 05:07 PM
was prescribed 20mg adderall but losing my job meant i lost my insurance. i got vyvanse from a buddy a few times but haven't had any medicine for my ADD, Chronic Fatigue, or Depression in over a year. Someone happened to have vyvanse and i got 50 of them. i work 13 hour shifts and its been taking a good 60mg to get me through comfortably. Everything was going ok since i started back taking them, then i just got weak and went on a binge.

dvdnvwls
10-12-13, 05:13 PM
Unfortunately you are talking about a major crime. I know you don't view it that way, but your government does and that's what counts. So, the solution is don't take Vyvanse again. Simple. Sorry about that but it's true.

dresser
10-12-13, 09:43 PM
hello Atlanta, go to A doctor, your in a bad spot right now. you need help, not a continuation of the binge.

Modafinilguy
10-13-13, 12:22 AM
The symptoms you described are most likely anxiety. You were having panic symptoms.

sarahsweets
10-13-13, 06:30 AM
I suggest you immediately go to an ER or make an appt with your doctor. There is no way to know if you have done damage and the symptoms you are having are still happening so obviously you are not ok. It doesnt matter if you used to be prescribed stimulants, what you did was take a narcotic that was not prescribed for you and abused it. I would advise against attempting to resume stimulants again.